ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the derivatives of the Heun functions

Filipuk, G. and Ishkhanyan, A. and Derezinski, J. (2020) On the derivatives of the Heun functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (3). pp. 21-29. ISSN 00002-3043

[img]
Preview
PDF
Download (239Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: linear ordinary differential equation, Heun function, isomonodromy deformation
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 05 Jun 2020 07:34
    Last Modified: 19 Jun 2020 12:40
    URI: http://mathematics.asj-oa.am/id/eprint/2719

    Actions (login required)

    View Item